Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 23, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Mar 14, 2021, 1:48 AM EST. It took effect at Mar 15, 2021, 3:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2021, 1:48 AM EST (06:48 UTC)
- In effect from
- Mar 15, 2021, 3:00 AM EDT
- Expired
- Mar 16, 2021, 3:25 PM EDT
- In force
- 36 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
327 WHUS72 KILM 140648 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 148 AM EST Sun Mar 14 2021 AMZ250-252-142000- /O.NEW.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 148 AM EST Sun Mar 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 8 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt expected. Seas 4 to 6 feet. * WHERE...Southeast North Carolina coastal waters. * WHEN...From 3 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-142000- /O.NEW.KILM.SC.Y.0023.210315T1000Z-210316T0200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 148 AM EST Sun Mar 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt expected. Seas 4 to 6 feet. * WHERE...Northeast South Carolina coastal waters. * WHEN...From 6 AM to 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
410 WHUS72 KILM 141932 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 332 PM EDT Sun Mar 14 2021 AMZ250-252-150400- /O.CON.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 332 PM EDT Sun Mar 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt expected. Seas 4 to 6 feet. * WHERE...Southeast North Carolina coastal waters. * WHEN...From 3 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-150400- /O.CON.KILM.SC.Y.0023.210315T1000Z-210316T0200Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 332 PM EDT Sun Mar 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt expected. Seas 4 to 6 feet. * WHERE...Northeast South Carolina coastal waters. * WHEN...From 6 AM to 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
414 WHUS72 KILM 150111 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 911 PM EDT Sun Mar 14 2021 AMZ254-256-151000- /O.EXT.KILM.SC.Y.0023.210315T1000Z-210316T0400Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 911 PM EDT Sun Mar 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Northeast South Carolina coastal waters. * WHEN...From 6 AM Monday to midnight EDT Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ250-252-151000- /O.CON.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 911 PM EDT Sun Mar 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM EDT MONDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Southeast North Carolina coastal waters. * WHEN...From 3 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dch
895 WHUS72 KILM 150650 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 250 AM EDT Mon Mar 15 2021 AMZ250-252-152000- /O.CON.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 250 AM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Southeast North Carolina coastal waters. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-152000- /O.CON.KILM.SC.Y.0023.210315T1000Z-210316T0400Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 250 AM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Northeast South Carolina coastal waters. * WHEN...From 6 AM this morning to midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
532 WHUS72 KILM 151938 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 338 PM EDT Mon Mar 15 2021 AMZ250-252-160000- /O.CON.KILM.SC.Y.0023.000000T0000Z-210316T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 338 PM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Gusty NE to E winds up to 25 kt and seas 4 to 6 ft * WHERE...Southeast North Carolina coastal waters. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-160400- /O.CON.KILM.SC.Y.0023.000000T0000Z-210316T0400Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 338 PM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Gusty NE to E winds up to 25 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Northeast South Carolina coastal waters. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
578 WHUS72 KILM 152241 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 641 PM EDT Mon Mar 15 2021 AMZ250-252-160800- /O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T1900Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 641 PM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT TUESDAY... * WHAT...E winds 15 to 20 kt with gusts up to 25 kt tonight, becoming SE 15 to 20 kt with gusts up to 25 kt Tuesday morning. Seas 4 to 6 ft. * WHERE...Southeast North Carolina coastal waters. * WHEN...Until 3 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-160800- /O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T1000Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 641 PM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Northeast South Carolina coastal waters. * WHEN...Until 6 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dch
011 WHUS72 KILM 160122 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 922 PM EDT Mon Mar 15 2021 AMZ250-252-160930- /O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T2200Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 922 PM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt becoming Southeast to South at the same speeds Tue mid to late morning. Seas 4 to 7 ft. * WHERE...Southeast North Carolina coastal waters. * WHEN...Until 6 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-160930- /O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T1300Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 922 PM EDT Mon Mar 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT TUESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt becoming Southeast at the same speeds Tue morning. Seas 4 to 6 ft. * WHERE...Northeast South Carolina coastal waters. * WHEN...Until 9 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ dough
866 WHUS72 KILM 160715 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 315 AM EDT Tue Mar 16 2021 AMZ250-252-161300- /O.EXT.KILM.SC.Y.0023.000000T0000Z-210317T0600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 315 AM EDT Tue Mar 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...Seas 4 to 6 ft with wind gusts to 25 kts. * WHERE...Southeast North Carolina coastal waters. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ254-256-161300- /O.CON.KILM.SC.Y.0023.000000T0000Z-210316T1300Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 315 AM EDT Tue Mar 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Seas 4 to 6 ft with wind gusts to 25 kts. * WHERE...Northeast South Carolina coastal waters. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
101 WHUS72 KILM 161256 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 856 AM EDT Tue Mar 16 2021 AMZ254-256-161400- /O.EXP.KILM.SC.Y.0023.000000T0000Z-210316T1300Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 856 AM EDT Tue Mar 16 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Winds and seas have dropped below advisory criteria. $$ AMZ250-252-162000- /O.CON.KILM.SC.Y.0023.000000T0000Z-210317T0600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 856 AM EDT Tue Mar 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...Seas 4 to 6 ft with wind gusts to 25 kts. * WHERE...Southeast North Carolina coastal waters. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
833 WHUS72 KILM 161925 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 325 PM EDT Tue Mar 16 2021 AMZ250-252-162030- /O.CAN.KILM.SC.Y.0023.000000T0000Z-210317T0600Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 325 PM EDT Tue Mar 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have dropped below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 12:04 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 14, 12:04 AM EST, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 1204 AM EST Sun Mar 14 2021 .SYNOPSIS... Cloudiness and at or slightly above normal temperatures to prevail through the weekend, along with a slight chance for light rain early Sun. A cold frontal passage Sun night will be followed with cooler temps and a wedge of high pressure with unsettled weather late Mon into Tue. Low pressure will punch across the Carolinas late Wed thru Thu along with it's attendant cold front which may be accompanied with strong thunderstorms during Thu. && .UPDATE... Mid-level s/w ridge axis remains west of the ILM CWA with continued WNW-NW flow aloft. Conveyor of mid and upper level moisture, confined north of the stalled front located in the vcnty of the mouth of the Savannah River, will continue streaming over the ILM CWA overnight thru Sun. Still a shot of weak isentropic lift early Sun, resulting in a brief period of clouds AoB 4k feet and the threat of patchy light rain or drizzle. Have tweaked min temps lower by a degree or 2, mainly across the NE portions of the ILM CWA based on latest OBS and 18Z model MOS Guidance. The sfc pg over the Atl Waters has relaxed a good deal from earlier, and this trend will continue overnight into Sun. Have tweaked overnight into Sun windspeeds lower by a kt or 3. Seas will also subside-some given that their overall dominant make-up comes from the short period wind driven variety. && .NEAR TERM /THROUGH MONDAY/... A developing storm system along the front range of the Rockies is forming in association with a strong 500 mb cutoff low. Downstream ridging exists across the lower Mississippi Valley with a fast 500 mb jet blowing southeasterly over the Ohio Valley and Mid-Atlantic states. A surface cold front moved south across the Carolinas early this morning and should stall out near Savannah, GA tonight. A weak bubble of high pressure will build across northern North Carolina overnight. Mid-level clouds that can be traced back to Gulf inflow across east Texas should continue to move overhead tonight, impeding radiational cooling and holding lows 48-54, warmest on the SC beaches. Modest isentropic lift on the 300K surface should develop after midnight and may result in some patchy light rain and lingering along the coast through Sunday morning. Forecast PoPs are only 20-30 percent with no more than a few hundredths of an inch expected anywhere, a consequence of the weak lift and dry air below the mid-level cloud base. Isentropic lift should taper off by noon Sunday. Despite a good layer of mid-level moisture lingering within the 7-11kft layer, lack of lift during the afternoon and strengthening mid-March sunshine means even a couple hours of filtered sunshine can add a lot of heat to the boundary layer. Model high temperatures are all over the place Sunday ranging from the 50s in the raw GFS to the mid 70s in ECWMF MOS data. Without any precip to lock a chilly boundary layer in place I'm leaning in the warmer direction with upper 60s to near 70 for most areas away from the beaches. Another cold front will arrive Sunday night, followed by shallow cold advection overnight. Forecast lows are in the 40s, except near 50 south of Myrtle Beach. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... Cool air wedge to keep Monday highs a bit below climatology in both shallow mixing as well as extensive cloud cover inhibiting insolation. The wedge will serve as a surface to be overrun for some light rain though model guidance is in good agreement that it holds off until nighttime as a weak mid level ridge acts to suppress through the daytime hours. Light rain then spreads across the area Monday night into Tuesday. A weak area of low pressure develops and moves up the coast; it being driven by low level thermal advection as there is no deep layer forcing for ascent. This is likely the main reason our QPF prospects remain quite marginal allowing our river levels to keep falling. Better rain chances may start to materialize late Tuesday night along a developing warm front to our south. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Some question as to where a warm front will be located early Wednesday and thus where the best chance for rain will be located, some guidance favoring the area while others suppress it at least partially southward. Soon thereafter a large upper low moving into the Great Lakes will drive a cold front into the Carolinas. There will be a narrow but healthy ribbon of moisture surge ahead of this boundary. Pair this with some healthy mid level forcing and a line of thunderstorms appears likely to develop and accompany/precede cold front. If so then low level wind fields will be supportive of some wind damage in the deeper cells. Cooler and drier air then filter in for Friday and Saturday assuming the more open solutions with the upper wave come to pass. Even though we are well into March (cutoff low season) solutions like the Canadian model seem a bit extreme. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... Mainly VFR over the next 24 hours with MVFR possible during Sun morning from lowered ceilings with the threat of VCSH. Otherwise, mid-level cloud decks a varying heights will dominate ceilings during this period. Winds generally less than 5 kt or completely calm. Directions will vary due to the relaxed sfc pg and rather loose pattern ahead of the next cold front. Extended Outlook...A series of fronts are expected to affect the Eastern Carolinas Sun Night through the late week period culminating with a strong CFP Thu. Periodic categorical flight restrictions possible especially Tue thru Thu. && .MARINE... A cold front moved south across the area early this morning and will stall tonight near Savannah, GA. Breezy northeast to east winds are at their peak now at 15-20 kt and should gradually diminish overnight as high pressure spreads over coastal North Carolina. Fairly light northerly winds are expected on Sunday, however a second surge of stronger winds will develop Sunday night as a secondary front arrives from the north. Wind speeds could approach Small Craft Advisory criteria late Sunday night. The continuing NDBC data outage means there is no data available from the Frying Pan or Edisto buoys, however UNCW CORMP buoy data shows 3 foot seas occurring nearshore and 5.6 ft seas at the offshore Lejeune buoy, fairly close to latest NWPS wave model output. Monday through Thursday... Gradient pinches on Monday as high pressure wedges in from the NNE and gradual pressure falls occur off the coast along a warm front. A flat to weakly closed low should pass right up the coast Tuesday morning once again easing the gradient but also bringing a wide array of wind directions. Weakening high pressure builds on Wednesday, the flow veering as it weakens to a warm front impinging from the south. A moderately strong mid level system well to our west will be driving a cold front into the Carolinas. The prefrontal south to southwesterly flow should readily build advisory-worthy seas. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...ILM UPDATE...DCH NEAR TERM...TRA SHORT TERM...MBB LONG TERM...MBB AVIATION...MCK MARINE...ILM
Hazardous weather outlook, Mar 13, 9:52 PM EST, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 952 PM EST Sat Mar 13 2021 AMZ250-252-254-256-150300- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 952 PM EST Sat Mar 13 2021 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. For Mon...Brief small craft advisory conditions possible. For Thu...Small craft advisory conditions possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-150300- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 952 PM EST Sat Mar 13 2021 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. For Thu...Strong to possibly severe thunderstorms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 150300- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 952 PM EST Sat Mar 13 2021 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. For Thu...Strong to possibly severe thunderstorms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. dch
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.